# SDR DALA2023050303452

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,217 hours, 27,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 EXIT SIGN OVER 2L DOOR FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN OVER 2L DOOR PER B757 AMM 33-51. (4704103)
